Board index   FAQ   Search  
Register  Login
Board index Mental Health Panic Attacks

Interesting: MMS is said to heal 97% of the disease: quantumleap.is

Birth control pills causing panic attacks ?

Panic Attacks Health Forum
Forum rules
Welcome to the Panic Attacks Forum - a health community featuring member and doctor discussions ranging from a specific symptom to related conditions, treatment options, medication, side effects, diet, and emotional issues surrounding medical conditions.

Birth control pills causing panic attacks ?

Unread postby HealthForum » Sat Mar 26, 2011 8:04 pm

I am 28 years old and just recently started taking birth control pills. My doctor
recommended I take them because of my hormones being out of whack, as he put it. I suffer from panic anxiety disorder and have now for 10 plus years.

I haven't had a panic attack for at least 6 months or so and all of a sudden started having them again. The only thing that I can recognize as a change would be the taking of the birth control pills. The brand of pills that I am taking is Loestrin 24. Could the pills be causing the panic attacks?

Please reply, especially if you have had the same problem.
Thank you.

HealthForum
 
Posts: 323
Joined: Sat Mar 26, 2011 7:09 pm

Re: Birth control pills causing panic attacks ?

Unread postby bilyjoyece » Mon Apr 09, 2012 3:43 pm

Panic / all-overs attacks can action anywhere and at any time, and they are acutely alarming for the victim. You could be traveling about your circadian business, activity absolutely fine, if al of a sudden you appear beyond all 'queer.' Your affection starts antagonism and pounding, you feel dizzy, faint, binding beyond your chest, and you accept a abominable activity of approaching doom.

bilyjoyece
 
Posts: 4
Joined: Mon Apr 09, 2012 3:39 pm

Re: Birth control pills causing panic attacks ?

Unread postby kpelement07 » Thu Apr 19, 2012 5:41 am

some women do experience increased moodiness and anxiety and anxious feelings due to the pill..I feel like even though I'm on yaz I can sometimes be more emotional than I need to be lol..and I noticed i've become much more impatient and have a lower tolerance of things...coincidence? maybe, but these changes also occurred for me around the time I started the pill, I've learned to deal with it since I'm absolutely paranoid about pregnancy and that in itself would give me a panic attack haha...but, I cant imagine dealing with panic attack on a daily basis...maybe you should talk to you doctor about this and try switching to another pill..if it doesn't go away then maybe the pill isn't the best option for you

kpelement07
 
Posts: 5
Joined: Thu Apr 19, 2012 5:34 am

Re: Birth control pills causing panic attacks ?

Unread postby rossjulie » Thu Jul 05, 2012 10:49 am

Please discontinue taking the pill and see the doctor immediately, panic attacks is a serious mental problem and can make your lifestyle change drastically like fear of driving, taking lifts, escalators, etc.

rossjulie
 
Posts: 3
Joined: Thu Jul 05, 2012 8:47 am
Location: USA

Re: Birth control pills causing panic attacks ?

Unread postby Taajsgpm » Thu Nov 20, 2014 3:51 am

I agree rossjulie , Run dont walk. Medication is a very dangerous game, changing your body's natural chemical make up is serious business and serious side affects are your body's way of telling you to stop, so Stop

Taajsgpm
 
Posts: 39
Joined: Tue Sep 16, 2014 3:33 pm


Return to Panic Attacks

Who is online

Users browsing this forum: No registered users and 0 guests

cron